Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wes

atheletes on accutane

Recommended Posts

got a question: any atheletes on accutane? how does it affect your performance if you are competing at a high level? thanks

Link to post
Share on other sites

hey man i took accutane for 5 months for 60 mg a day. it made my face a lil more red when i went in the sun, not to bad, and gave me blisters. Didnt effect my muscles at all. it wont affect anyting. later

Link to post
Share on other sites

I'm on 60mg a day for 3 months now and I get severe muscle pain right afterwards, and the next day.

I can deal with it though. I love the game.

Link to post
Share on other sites

I'm not really a high performance athelete but I have been lifting weights regularly on accutane. The soreness I get is about the same as everyone else and is easily shouldered. In all honesty, my experience won't really matter though since accutane seems to affect everyone a little differently. I've had no side effects aside from dryness so in that regard, I am very fortunate. I'm still not clear though (my treatment has about a month or two left in it).

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×